6 doctors weighed in:

Can one overdose on sudafed?

6 doctors weighed in
Dr. Michael Sparacino
Family Medicine
3 doctors agree

In brief: Yes

It causes high blood pressure, rapid heary rate, and could induce a heart attack or stroke.

In brief: Yes

It causes high blood pressure, rapid heary rate, and could induce a heart attack or stroke.
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Yes, Sudafed OD can

cause: convulsions, rapid breathing, irregular heart rate, ^ blood pressure, trouble breathing, restlessness, excitability, nervousness & hallucinations.

In brief: Yes, Sudafed OD can

cause: convulsions, rapid breathing, irregular heart rate, ^ blood pressure, trouble breathing, restlessness, excitability, nervousness & hallucinations.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
26 years in practice
179K people helped
Continue
100,000 doctors available